# SDR CA031001007

- Difficulty date: August 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,195 hours
- Engine: Allsn 250C20R
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tachometer
- Part number: 2060763731
- Condition: Worn
- Location: Main Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING GROUND RUN PILOT EXPERIENCED LOSS OF HYDRAULIC POWER TO THE FLIGHT CONTROLS.  THE MAIN ROTOR TACHOMETER WAS REMOVED.  THE INTERNAL SPLINES OF THE TACH WERE WORN ALLOWING THE HYD PUMP SPLINES NOT TO ENGAGE.
